# SDR SWIA200514746

- Difficulty date: March 7, 2005
- Submitted: March 24, 2005
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 8,697 hours, 6,825 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FUSELAGE FS 280 LBL 9.0 LOWER FLANGE CRACKED ON TRANSVERSE BEAM.  ITEM FOUND AT C-CHECK INSPECTION.  INSTALLED REPAIR IAW CRJ REO 601R-53-11-138 REV NC.
